# SDR ASOA2013041203369

- Difficulty date: March 20, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 20,784 hours, 19,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK CORRODED BETWEEN FS 409+126 AND FS 559+4, RBL 9.  REMOVED CORRODED RT FLOOR SEAT TRACK BETWEEN FS 409+126 AND FS 559+4 RBL 9 IAW SRM 51-41-02.  LOCATED AND DRILLED HOLES FOR NEW SERVICEABLE SEAT TRACK IAW SRM 51-40-11 P/N 601R31032-75.  INSTALLED NEW SERVICEABLE SEAT TRACK BETWEEN FS 409+126 AND FS 559+4 RBL 9, PN 601R31032-7S IAW AMM 53-01-11-400-802.
